skip to main content
Show Results with:

Results 1 - 10 of 394  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Preface

Chen, Gui-Qiang; Li, Banghe; Zhu, Xiping

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 5 (2018); pp 1441-1442 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Preface

Chen, Gui-Qiang; Li, Banghe; Zhu, Xiping

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 5 (2018, September); pp 1441-1442 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Complete moment convergence for Lp-mixingales

QIU, Dehua; CHEN, Pingyan; ANDREI, Volodin

Acta mathematica scientia: Shu xue wu li xue bao. Volume 37:Number 5 (2017, September); pp 1319-1330 -- Elsevier Ltd

Online access

4
Material Type:
Article
Add to My workspace

Stability of rarefaction wave for a macroscopic model derived from the Vlasov-Maxwell-Boltzmann system

HUANG, Yongting; LIU, Hongxia

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 3 (2018); pp 857-888 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Solutions to quasilinear hyperbolic conservation laws with initial discontinuities

NIU, Haiping; WANG, Shu

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 1 (2018, January); pp 203-219 -- Elsevier Ltd

Online access

6
Material Type:
Article
Add to My workspace

Existence of multiple solutions for a fractional p-Laplacian system with concave-convex term

XIE, Junhui; HUANG, Xiaozhong; CHEN, Yiping

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 6 (2018, November); pp 1821-1832 -- Elsevier Ltd

Online access

7
Material Type:
Article
Add to My workspace

Universal inequalities for a horizontal Laplacian version of the clamped plate problem on Carnot group

DU, Feng et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 37:Issue 5 (2017); pp 1536-1544 -- Elsevier Ltd

Online access

8
Material Type:
Article
Add to My workspace

Stability of traveling waves in a population dynamic model with delay and quiescent stage

ZHOU, Yonghui; YANG, Yunrui; LIU, Kepan

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 3 (2018, May); pp 1001-1024 -- Elsevier Ltd

Online access

9
Material Type:
Article
Add to My workspace

Heat kernel estimates on Julia sets

YANG, Meng

Acta mathematica scientia: Shu xue wu li xue bao. Volume 37:Number 5 (2017, September); pp 1399-1414 -- Elsevier Ltd

Online access

10
Material Type:
Article
Add to My workspace

Boundary feedback stabilization of Boussinesq equations

LIU, Hanbing; XIAO, Haijun

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 6 (2018, November); pp 1881-1902 -- Elsevier Ltd

Online access

Results 1 - 10 of 394  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (315)
  2. Online: Reading Room only  (249)
  3. Purchase a copy  (145)
  4. Refine further open sub menu

Creation date 

From To

Additional Features 

  1. Abstract  (392)
  2. No Abstract  (2)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Hayat, Tasawar
  2. Jiang, Daqing
  3. Zhang, Xuejun
  4. LI, Shenlian
  5. Yang, Qing

Searching Remote Databases, Please Wait